hello,i am a 38 yr old female ,who was diagnosed with sheehans syndrome at beg of 2008,eleven years after i haemorraged during childbirth(yes it took 11yrs for a diagnosis!)i have started on levothyroxine,hydrocortisone tablets,hrt and last week simvastatin.i get irregular heartbeats which seem to worsen when i try to up my thyroxine(i am currently taking 2 and a 1/2 25mc mon,wed,fri and 2 25mc the other days, steroid dose is 10 mg in morn,5mg lunch,5mg dinn,i also get symptoms of tongue swelling in tongue, chest,left arm and leg and glands in my neck swell regularly,can anyone help,i tell my doctor and endocrinologist but am met with no answers.
Your history is way beyond anything I can translate, and you may have luck posting on one of the other Communities listed under "Forums" at the top of the MedHelp home page. You question is so complex I can't even suggest which Community.
If nothing else, this response bumps your post to the top of the list again, giving more time for others who may have some related experience to comment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.